# SDR SWAA2021071280260

- Difficulty date: June 3, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT ON SUB THRESHOLD WEB BS 472-475 RBL 29 WL 156 ; / [01] EVALUATED CORROSION BS 472-475 FOUND 0.020 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN. SUBTHRESHOLD WEB TO BE REPLACED ON CUST CARD#TTG8Q005B9AH; [02] VERIFIED CORROSION BS 472-475 FOUND 0.020 REMOVED FROM ORIG 0.045 FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1 USING DEPTH GAUGE P/N ATS400 S/N UNKNOWN. SUBTHRESHOLD WEB TO BE REPLACED ON CUST CARD#TTG8Q005B9AH
